# SDR UF6A990105

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN- EXTERNAL EMERGENCY LIGHTS OUT AT LEFT WING TRAILING EDGE.  MAINTENANCE REMOVED AND REPLACED THE BULB.  SYSTEM OPS CHECKED GOOD.  (X)
